# SDR DALA2024020901753

- Difficulty date: February 5, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 106,961 hours, 15,283 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1420 Rbl 88.5
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1604 CABIN SEAT TRACKS FOUND UPPER SURFACE MINOR CORROSION AT STA1208 TO STA1428 RBL88.5. CORRECTIVE ACTION: DAMAGED AREA REPAIRED PER PRI615136-14 (0187447)
